# SDR SWAA2022032272902

- Difficulty date: February 15, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUTOUT STUB FRAME LOCATED AT LOWER CORNER ON BS 294.5 AT PASSENGER CABIN 2022-80128 / [01] REPLACED FWD SERVICE DOOR CUTOUT STUB FRAME AND FASTENERS LOCATED AT LOWER CORNER ON BS 294.5 AT PASSENGER CABIN I.A.W B737 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWINGS #141A8430 REV.B AND DRAWING# 141A8370 REV. D. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED FWD SERVICE DOOR CUTOUT STUB FRAME AND FASTENERS LOCATED AT LOWER CORNER ON BS 294.5 AT PASSENGER CABIN I.A.W B737 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWINGS #141A8430 REV.B AND DRAWING# 141A8370 REV. D. SEE INDIVIDUAL SIGNS OFF BELOW; RII
